Analytic subordination for bi-free convolution

In this paper we study some analytic properties of bi-free additive convolution, both scalar and operator-valued. We show that using properties of Voiculescu's subordination functions associated to free additive convolution of operator-valued distributions, simpler formulas for bi-free convolutions can be derived. We use these formulas in order to prove a result about atoms of bi-free additive convolutions.


Publication Date:
Jan 10 2018
Date Submitted:
Jul 01 2019
Pagination:
926-966
Citation:
Journal of Functional Analysis
275
4
External Resources:




 Record created 2019-07-01, last modified 2019-08-05


Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)